Previous |  Up |  Next


Schrödinger equation; multiple solutions
Two nontrivial solutions are obtained for nonhomogeneous semilinear Schrö\-din\-ger equations.
[AP] Ambrosetti A., Prodi G.: On the inversion of some differentiable mappings with singularities between Banach spaces. Ann. Mat. Pura Appl. 93 (1972), 231-246. MR 0320844 | Zbl 0288.35020
[AR] Ambrosetti A., Rabinowitz P.: Dual variational methods in critical point theory and application. J. Funct. Anal. 14 (1973), 231-246. MR 0370183
[BJ] Buffoni B., Jeanjean L.: Minimax characterization of solutions for a semilinear elliptic equation with lack of compactness. Ann. Inst. H. Poincaré Anal. Nonlineaire 10 4 (1993), 377-404. MR 1246458 | Zbl 0828.35013
[BJS] Buffoni B., Jeanjean L., Stuart C.A.: Existence of a non-trivial solution to a strongly indefinite semilinear equation. Proc. Amer. Math. Soc. 119 1 (1993), 175-186. MR 1145940
[CY] Chabrowski J., Yang Jianfu: Existence theorems for the Schrödinger equation involving a critical Sobolev exponent. Z. Angew. Math. Phys. 49 (1998), 276-293. MR 1629187 | Zbl 0903.35021
[CZ] Cao D.M., Zhou H.S.: Multiple positive solutions of nonhomogeneous semilinear elliptic equations on $\Bbb R^N$. Proc. Royal Soc. Edinburgh 126A (1996), 443-463. MR 1386873
[E] Ekeland I.: On the variational principle. J. Math. Anal. Appl. 47 (1974), 324-353. MR 0346619 | Zbl 0286.49015
[F] de Figueiredo D.G.: On superlinear elliptic problems with nonlinearities interacting only with higher eigenvalues. Rocky Mount. J. Math. 18 2 (1988), 287-303. MR 0951939 | Zbl 0673.35027
[FY] de Figueiredo D.G., Yang Jianfu: Critical superlinear Ambrosetti-Prodi Problem. Topol. Methods Nonlinear Anal. 14 (1999), 59-80. MR 1758880
[J] Jeanjean L.: Two positive solutions for a class nonhomogeneous elliptic equations. Differential Integral Equations 10 (1997), 609-624. MR 1741765
[L] Liu Xiaochun: Existence theorem of concave and convex effects for nonlinear Schrödinger equations. J. Nanchang Univ. Nat. Sci. 22 1 (1998), 31-38.
[PP] Pankov A.A., Pflüger K.: On a semilinear Schrödinger equation with periodic potential. Nonlinear Anal. TMA 33 (1998), 593-609. MR 1635911
[R] Rabinowitz P.: Minimax methods in critical point theory with applications to differential equations. AMS Conf. Ser. Math. 65 (1986). MR 0845785 | Zbl 0609.58002
Partner of
EuDML logo